# SDR USAA2012110900002

- Difficulty date: November 2, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 26,496 hours, 6,782 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4005229
- Part serial: JCW005
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK.  NR 4 LEADING EDGE SLAT DELAMINATED 59 INCHES OUTBOARD OF INBOARD END AND 8 INCHES FORWARD OF TRAILING EDGE.  REPAIRED SLAT IAW B527 SRM 57-43-01-01-1 AND 51-70-10.
